2 doctors weighed in:

Does Zoloft (sertraline) and buspirone cause fatigue?

2 doctors weighed in
1 doctor agrees

In brief: No

In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition.
Please consult with your treating physician.

In brief: No

In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition.
Please consult with your treating physician.
Dr. Alan Koenigsberg
Dr. Alan Koenigsberg
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors